# SDR DALA2021041902279

- Difficulty date: April 18, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 DOOR STOP FITTING AT FR66 RH HOLES NEED TO BE COLDWORKED. CORRECTIVE ACTION: PERFORMED COLD EXPAND ON HOLES (4E/A) LOC. DOOR STOP FITTING AT FR.66 RH AFT GALLEY AREA. (1785481)
